Conjugacy between trapezoid maps
- Key Laboratory of Numerical Simulation of Sichuan Province, College of Mathematics and Information Science, Neijiang Normal University, Neijiang, Sichuan 641112, P. R. China.
Trapezoid maps are a kind of continuous and piecewise linear maps with a
at top. By the conjugacy
relationship, we present a complete classification for four families of trapezoid maps. Firstly, using an
extension method, we construct all homeomorphic solutions of conjugacy equation \(\varphi \circ f = g \circ \varphi\) for some
non-monotone continuous maps f and g. Secondly, using an iterative construction method and an extension
method, we construct respectively all topological conjugacies for four families of trapezoid maps. Finally,
all construction algorithms are implemented in MATLAB, and three examples are illustrated to construct
topological conjugacies and a topological semi-conjugacy.
- Trapezoid map
- topological conjugacy
- topological classification
- conjugacy equation.
J. Banks, V. Dragan, A. Jones , Chaos: a mathematical introduction, Cambridge University Press, Cambridge (2003)
L. Block, E. M. Coven , Topological conjugacy and transitivity for a class of piecewise monotone maps of the interval, Trans. Amer. Math. Soc., 300 (1987), 297-306.
K. M. Brucks, M. Misiurewicz, C. Tresser, Monotonicity properties of the family of trapezoidal maps, Comm. Math. Phys., 137 (1991), 1-12.
P. R. Halmos , Lectures on Ergodic Theory , Chelsea Publishing Co., New York (1960)
S. J. Kolodzieski , Delta-pseudo orbit shadowing in a family of trapezoidal maps, Ph.D. Thesis, Stevens Institute of Technology, ProQuest LLC, Ann Arbor, MI (1991)
J. D. Louck, N. Metropolis, Symbolic dynamics of trapezoidal maps , D. Reidel Publishing Co., Dordrecht (1986)
H. Segawa, H. Ishitani , On the existence of a conjugacy between weakly multimodal maps, Tokyo J. Math. , 21 (1998), 511-521.
B. Schweizer, A. Sklar, Continuous functions that conjugate trapezoid functions, Aequationes Math., 28 (1985), 300-304.
G. Zhang, Conjugacy and iterative roots of a class of piecewise expanding self-maps (I), (in Chinese), Chin. Ann. Math., 13 (1992), 33-40.